# SDR CA090807004

- Difficulty date: July 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 14,048 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support Bracket
- Condition: Broken
- Location: Turbocharger
- Component: Turbocharger
- Component part number: 08511394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TURBO SUPPORT BRACKET FOUND BROKEN DURING INSP.
